MathSciNet Relay Station
MathSciNet bibliographic data
MR3059199 60F10 (60F05)
Chen, Louis H. Y.; Fang, Xiao; Shao, Qi-Man From Stein identities to moderate deviations. Ann. Probab. 41 (2013), no. 1, 262–293.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement